Classical well-posedness in dispersive equations with nonlinearities of mild regularity, and a composition theorem in Besov spaces
Journal article, Peer reviewed
MetadataShow full item record
Original versionJournal of evolution equations (Printed ed.). 2018, 18 (3), 1147-1171. 10.1007/s00028-018-0435-5
For both localized and periodic initial data, we prove local existence in classical energy space Hs,s > 3 2 , for a class of dispersive equations ut +(n(u))x +Lux = 0 with nonlinearities of mild regularity. Our results are valid for symmetric Fourier multiplier operators L whose symbol is of temperate growth, and n(·) in the local Sobolev space Hs+2 loc (R). In particular, the results include non-smooth and exponentially growing nonlinearities. Our proof is based on a combination of semigroup methods and a new composition result for Besov spaces. In particular, we extend a previous result for Nemytskii operators on Besov spaces on R to the periodic setting by using the difference–derivative characterization of Besov spaces.